Bluelight

Thread: post MDMA depression, anxiety, agitation. (over 2 grams taken in 3 days)

Results 1 to 6 of 6
  1. Collapse Details
    post MDMA depression, anxiety, agitation. (over 2 grams taken in 3 days) 
    #1
    Okay so first off I apologise if this is long but im extremely hopeful others have had similar experiences and have made it through, I am male 17 years old, I tried MD with a couple of friends last weekend on the 6th aug, they are a couple lets call them matt and beth, we bought 1.5g of md crystal, it was 1 solid crystal, for my first dose I had around 80mg in a bomb and also snorted and ate the leftover 30mg, over the course of the night I had bombs in total I had around .4 of MD at no point did I ever take more than 100mg within an hour and a half time period, only now am i aware for a first time this is allot, me and matt also went out for a drive to get 2 pills, what amount of md these contained i do not know however believe them to be good pills.

    it was an amazing night just the 3 of us a cool room and the conversation was amazing.

    i had in total .4 md and a pill

    matt had .5 and a pill

    beth had a total of .6md

    they both had sore jaws and beth even became very depressed the next couple days this however seems to have gone and both are now fine.

    since i had almost no comedown I thought i was safe, i made a massive mistake of trying md again on the 8-9th aug, through the night i had over a gram and a half of md, sniffing, bombing ect, again never more than 150 mg per hour and a half, i didnt get the effects as much as the first time the comedown was much longer however on the 10th i started to feel more and more depressed and down, my head would get pulsating feelings and i felt so sick i thought death was coming, lately i have been extremely moody and agitated, crying screaming for help, smashing things punching walls, i am trying to say i have never been so depressed in my life despite suffering some form of depression and anxiety for the last 4 years

    i am so agitated, scared and down, has anyone ever experienced this delayed onset of depression after the comedown of mdma? will this go away? im a level headed person and have convinced myself that i must hold out as long as i can and hope my brain repairs itself over the next couple weeks, i wont be touching mdma in that quantity ever again.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    I also get cold shivers and hot flushes since trying md.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Yes it will pass but it could take some time. There are a number of things that can help. Rest, hydrate a lot, and exercise for a good 40-60min per day which will help with balancing neurochemicals. The more intense the exercise the better even though you won't feel like doing it most likely.

    Eat high protein - I'd try to get at least 150g a day. I do 300-400 but I'm a competitive athlete so most people won't hit that. Also include as much fruit into each meal as you can.

    Finally, get some 5HTP and a really good whole food multivitamin. Things that reduce inflammation like curcumin will help too.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thanks for the reply, its reassuring to hear ive been doing allot of these things already, today I have actually started to feel normal again and was even able to enjoy weed, which earlier today I couldnt have predicted.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by mcpong View Post
    I also get cold shivers and hot flushes since trying md.
    I got these too in the beginning...bad. I'd advise against anything that works on serotonin...including curcumin and weed as these fucked me up to where I am today. Just go easy if u do choose to indulge.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Greenlighter betman's Avatar
    Join Date
    Aug 2017
    Location
    Not where you want to be
    Posts
    42
    A friend of a friend did something similar. He took a little over a gram's worth in pills in one night. For the next few weeks, he was totally out of it. I recommended that they go to the hospital to get checked but he rode it through. I'd say he has a special brain because 400mg had me depressed and anxious for months.

    Here's what he did to feel better (as I recall) and what I recommend:
    Hang out with friends. This is incredibly important because friends will be able to get you out of a bad headspace. If that's not possible, occupy your mind with a relaxing hobby you enjoy. Wallowing can be good for maybe...10 minutes a day haha.

    Eat fruits and vegetables. You need the micronutrients in fresh produce for your body to recover better. Eat a variety of colors, including dark leafy greens and apples and shit. Carrot juice, or juiced greens can be good as well. Fruit juice has nutrients but a lot of sugar.

    Go for walks in the park. I don't think you'll be feeling like running or lifting weights, so walking is your best bet unless you have another aerobic activity you enjoy. This is best done in the park, around greens and in the sun. Do it for as much as you comfortably can manage. Walk/jog in place at home if necessary, you need the aerobic activity to stimulate your body.

    Don't be afraid to cry, or punch a pillow. Expressing your emotions is important.

    Vitamins are important but I do not really know how beneficial they are because I always take them. A multivitamin that includes zinc and magnesium, minerals that I believe are depleted from heavy MDMA use (I may be wrong). 5-HTP and green tea extract are something that makes me feel better sometimes. I will take a separate vitamin D supplement as well because most people in my country are deficient of that anyway.

    Here's a list of protective supplements that have vague research around them; I use them for brain goo safety anyways: Acetyl L-Carnitine, CoQ-10, Alpha Lipoic Acid. I take it before use, after use, and semi-daily.

    A bit of advice that I'd say is paramount to your future health: don't drop MDMA for a year or two, or maybe stop using completely. Permanent damage is definitely possible and incredibly easy after doing so much. I'm not trying to scare you, rather educate you. I know more than a few people who abused for one year, and have developed permanent stutters, constantly forget words when speaking (me), or have to pause for a couple seconds when talking because they need time to process what they're saying.

    Hopefully this little situation is a wake-up call to take better care of your body you only get one, and it seems like we as people only start caring after we've damaged ourselves in some way.

    Good luck!!! Feel lots better
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •